Volume 29, Number 6
Previous Issue Next Issue

J. Comp. Math., 29 (2011), pp. i-ii

Preview Full PDF 434 2852 Abstract

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov & Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622.

Preview Full PDF 387 3266 Abstract

Zhen Gao, Wai Sun Don & Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638.

Preview Full PDF 249 3191 Abstract

Kun Xu & Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660.

Preview Full PDF 320 3041 Abstract

Yibing Chen & Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683.

Preview Full PDF 328 3074 Abstract

Chuanmiao Chen, Zhong-Ci Shi & Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697.

Preview Full PDF 239 3091 Abstract

Can Huang, Tao Tang & Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719.

Preview Full PDF 236 3169 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard